• 3
  • 5
  • 6
  • 3
  • 4

“Papers of School of Physics”

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203


1931. J.A.S. Lima and M. Mohazzab,
Remarks on A Decrumpling Model of Universe,
  (to appear) [abstract]

   MR gr-qc/96070491932. S. Sobhanian and M.A. Jafarizadeh,
Time Evolution of the Distribution Function of Fast Neutral Beam Injected into A Plasma,
Indian J. Phys. B 70(1996), 513-519  [abstract]

   1933. N. Riazi,
Wormholes in Scalar Tensor Theories of Gravity,
J. Kor. Astro. Soci. 29(1996), S283-S284  [abstract]

   1934. N. Riazi and A. Vasheghani,
Isovector Solitons and Maxwell's Equations,
Int. J. Theor. Phys. 35(1996), 587-591  [abstract]

   1935. M.A. Jafarizadeh and H. Fakhri,
General Expression for the Egenerating Function of Special Functions in Mathematical Physics,
Indian J. Phys. B 70(1996), 465-474  [abstract]

   1936. M.A. Jafarizadeh, F. Nazeri and A. Keshishi,
Calculation of Madelung Contrast of Various Ionic Structures Based on the Semisimple Lie Algebras,
Mod. Phys. Lett. A 11(1996), 1765-1775  [abstract]

   1937. S. Razawi, K. Seyed-Yaghoobi and M.A. Jafarizadeh,
Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions,
J. Polymer Science: Part B Polymer Phys. 34(1996), 419-423  [abstract]

   1938. M.A. Jafarizadeh and K. Seyed-Yaghoobi,
Hamiltonian Walk on Different Deterministic Fractals and Stochasticity,
Indian J. Phys. B 70(1996), 109-118  [abstract]

   1939. A. Mostafazadeh,
Scalar Curvature Factor in the Schrodinger Equation and Scattering on Curved Surface,
Phys. Rev. A 54(1996), 1165-1170  [abstract]

   MR hep-th/96020951940. F. Malek and A. Shafei Deh Abad,
Homogeneous Poisson Structures,
Bull. Aust. Math. Soc. 54(1996), 203-210  [abstract]

   back to top

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo